Abstract

The morphology-dependent resonances (MDRs) in a dielectric sphere that contains many tiny inclusions are studied by use of a recently developed degenerate perturbation method. Degenerate MDRs in the sphere split into multiplets because of the loss of spherical symmetry and manifest themselves as broadened spectral lines in the scattering cross section. Furthermore, the distribution of MDRs in a multiplet is found to obey Wigner’s semicircular theorem.

© 2002 Optical Society of America

Full Article  |  PDF Article
Related Articles
Iterative perturbation scheme for morphology-dependent resonances in dielectric spheres

K. M. Lee, P. T. Leung, and K. M. Pang
J. Opt. Soc. Am. A 15(5) 1383-1393 (1998)

Completeness and time-independent perturbation of morphology-dependent resonances in dielectric spheres

P. T. Leung and K. M. Pang
J. Opt. Soc. Am. B 13(5) 805-817 (1996)

Dyadic formulation of morphology-dependent resonances. I. Completeness relation

K. M. Lee, P. T. Leung, and K. M. Pang
J. Opt. Soc. Am. B 16(9) 1409-1417 (1999)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (3)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (6)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription